# SDR ASAA201906139673

- Difficulty date: June 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 22,319 hours, 7,276 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT HAND PACK LIGHT REMAINED ILLUMINATED AFTER RECALL SWITCH PUSHED QRH CHECKLIST ACCOMPLISHED AND PACK LIGHT EXTINGUISHED WITH RESET. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONT. BITE TEST REF B737-900 AMM 21-61-00 AND AS PRECAUTION PULED AND RECYCLED PACK CONTROLLER DC CIRCUIT BREAKER SYSTEM OP CHECKS GOOD NO DEFECTS NOTED AT THIS TIME.
